# SDR ASAA2014071808600

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 22,861 hours, 6,979 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND AND TAXI "FMC DISAGREE".  ACFT GROUNDED.  QRH PROCEDURES FOLLOWED AND RESOLVED.
